# SDR DALA2016050903792

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SECTION 46, FRAME AT BS 1640, S-16L TO S-17L, CORROSION.  REINFORCEMENT REPAIR MONITOR INSPECTION REF ERA545011-14AD.  REF ERA 545011-14AD.
